# SDR MASA2012052934825

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 13,778 hours, 9,878 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP LOWER SKIN HAS A DENT AT FLS 42.00.  DENT MEASURES 7.850L X 2.780W X .047D.  PERFORMED A MAJOR REPAIR BY CUTTING OUT DAMAGED AREA.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM'S 57-52-01-201-001-A01 REPAIR TYPE IV AND 51-25-01-001-001-A01.
